# SDR 2003FA0001024

- Difficulty date: October 1, 2003
- Submitted: October 1, 2003
- Operation: General aviation
- Engine: Cont TSIO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BARREL AND HEAD SEPARATION. HEAD SEPARATED BETWEEN THE THREADS AND SEAL BAND AREAS.
